Hail, McCurtain
- When
- June 17, 1:45 AM CST
- Where
- McCurtain County, Hochatown
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.200, -94.667
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 16, 8:30 PM CST, 5 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 930 PM CDT THU JUN 16 2005 .DISCUSSION... A FEW STORMS STILL LINGER ACROSS THE EAST TEXAS LAKES AREA AND SOUTHERN ARKANSAS...HOWEVER THE OVERALL TREND IS TOWARD THE STORMS DISSIPATING WITHIN THE NEXT ONE TO TWO HOURS OR SO. THOUGHT ABOUT LOWERING POPS A CATEGORY ACROSS THE AREA...HOWEVER VORT MAX CAUSING STORMS CURRENTLY IN THE PLAINS SHOULD BE APPROACHING THE AREA BY MORNING. TEMPS LOOK GOOD...BUT SKY CONDITIONS MAY NEED SOME COSMETIC ADJUSTING TO WORDING. UPDATE WILL BE OUT FOR MINOR COSMETIC CHANGES SHORTLY. ELEVEN && .PREVIOUS POINT TEMPS/POPS... SHV 74 92 74 96 / 40 40 30 20 MLU 72 88 70 92 / 50 50 40 30 DEQ 70 87 69 95 / 60 60 30 20 TXK 71 89 72 95 / 60 50 30 20 ELD 71 88 69 93 / 60 60 40 30 TYR 75 94 75 96 / 30 30 20 20 GGG 74 92 74 96 / 30 30 20 20 LFK 74 95 75 97 / 30 30 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT THU JUN 16 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-171100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD INTO THE REGION FROM EASTERN OKLAHOMA AND WESTERN ARKANSAS TONIGHT. THIS STORM COMPLEX WILL LIKELY AFFECT NORTHERN PORTIONS OF THE REGION LATE THIS EVENING AND THE REMAINDER OF THE REGION OVERNIGHT AND INTO THE MORNING ON FRIDAY. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WIND GUSTS. ALTHOUGH STRONG WINDS WILL BE THE MAIN SEVERE WEATHER THREAT...LARGE HAIL ALSO REMAINS A POSSIBILITY. I ISOLATED TO SCATTERED MAINLY LATE AFTERNOON AND EVENING THUNDERSTORMS MAY POSSIBLY DEVELOP AS WELL ACROSS THE FOUR STATE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SECOND COMPLEX OF THUNDERSTORMS MAY POSSIBLY DEVELOP OVER THE SOUTHERN PLAINS AND MOVE BACK INTO THE REGION FRIDAY OR FRIDAY NIGHT...MAINLY ACROSS EASTERN PORTIONS. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON OR TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
901 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM DOWNBURST 14 S HENDERSON 31.95N 94.80W
06/16/2005 RUSK TX LAW ENFORCEMENT
18 WHEELER BLOWN OFF ROAD NEAR LANEVILLE
&&
POMUNDSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
959 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM DOWNBURST 14 S HENDERSON 31.95N 94.80W
06/16/2005 RUSK TX AMATEUR RADIO
TREES DOWN NEAR LANEVILLE
&&
POMUNDSONThe Western Arkansas radar (KSRX), 124 km away, was scanning. The volume nearest the first event began at 07:43 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481661.